OSA's Digital Library

Journal of the Optical Society of America

Journal of the Optical Society of America

  • Vol. 63, Iss. 4 — Apr. 1, 1973
  • pp: 431–434

Thin double-plane-symmetric lenses

P. J. Sands  »View Author Affiliations


JOSA, Vol. 63, Issue 4, pp. 431-434 (1973)
http://dx.doi.org/10.1364/JOSA.63.000431


View Full Text Article

Acrobat PDF (444 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

Explicit expressions for the third-order aberrations of thin lenses which have a pair of mutually orthogonal planes of symmetry are derived. Provided that the power of a lens in each of its two planes of symmetry is fixed, the aberration coefficients are polynomials of at most the third degree in the principal curvatures cy and cz of one of the surfaces of the lens.

Citation
P. J. Sands, "Thin double-plane-symmetric lenses," J. Opt. Soc. Am. 63, 431-434 (1973)
http://www.opticsinfobase.org/josa/abstract.cfm?URI=josa-63-4-431

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited